Repression about birth control: What is alignment?

Sharing is caring!


Some people who use hormonal contraception, such as pills, patches or hormone intrauterine devices (IUDs), report experiencing depression as a side effect.

Research on this topic has mixed results, so the exact link between depressive symptoms and birth control remains unclear.

One Analysis in 2016 Propose a link between hormonal contraceptive use and future antidepressant use. However, other studies contradict or weaken these findings.

In this article, learn more about the link between depression and birth control, as well as what to do about some of the potentially dangerous side effects.

Share on Pinterest
A person using contraception may experience mood changes.

Birth control using synthetic hormones can affect a person's mood, potentially causing depression or other mental health symptoms.

Hormones are chemical messengers of the body. They affect many processes in the body, including a person's mood, health and way of thinking.

Bulletin boards, blogs and popular articles often have stories about people suffering from depression after birth control. However, Depression is common, affecting 7.1% of all adults in the United States, including 8.7% of women.

A person with depression during or after using contraception may experience symptoms for reasons other than birth control.

However, there is a lot of anecdotal evidence from people who say their depression disappears after they stop using contraception. While many individuals can …



Source

Leave a Comment